# SDR SWAA2023112811588

- Difficulty date: October 17, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 222DF HAS CORRODED INSERTS.<[01] RECEIVED NEW FLOOR PANEL 221DF FROM OUTSIDE VENDOR(AMI); PO#2042489; THIS PANEL WILL BE INSTALL ON FAULT TTG8Q00FYEH5;[02] CORRECTING STEP 1  RECEIVED NEW FLOOR PANEL 221DF FROM OUTSIDE VENDOR(AMI); PO#2042489; THIS PANEL WILL BE INSTALL ON FAULT TTG8Q00FYEGJ;[03] CORRECTING STEP #1 AND #2 RECEIVED NEW FLOOR PANEL 222DF FROM OUTSIDE VENDOR(AMI); PO#2042489; THIS PANEL WILL BE INSTALL ON FAULT TTG8Q00FYEGJ;[04] FINAL INSPECTION; VERIFIED STEP #3.
